Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Malcev algebras


Author: Arthur A. Sagle
Journal: Trans. Amer. Math. Soc. 101 (1961), 426-458
MSC: Primary 17.60
DOI: https://doi.org/10.1090/S0002-9947-1961-0143791-X
MathSciNet review: 0143791
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, The radical of a non-associative algebra, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 891-898. MR 0007396 (4:130b)
  • [2] R. H. Bruck and E. Kleinfeld, The structure of alternative division rings, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 878-890. MR 0045099 (13:526e)
  • [3] N. Jacobson, Structure of rings, Amer. Math. Soc. Colloquium Publications, vol. 37, 1956, pp. 200-202. MR 0081264 (18:373d)
  • [4] -, Completely reducible Lie algebras of linear transformations, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 105-113. MR 0049882 (14:241b)
  • [5] -, Lectures in abstract algebras, vol II, New York, D. Van Nostrand Co., 1953.
  • [6] E. Kleinfeld, A note on Moufang-Lie rings, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 72-74. MR 0093533 (20:57)
  • [7] A. Malcev, Analytic loops, Mat. Sb. vol. 78 (1955) pp. 569-578. MR 0069190 (16:997g)
  • [8] R. Schafer, Inner derivations of non-associative algebras, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 769-776. MR 0030944 (11:77a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 17.60

Retrieve articles in all journals with MSC: 17.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0143791-X
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society